Join the 'Arimidex' group to help and get support from people like you.
We found 78 questions associated with the 'Arimidex' topic.
Posted 2 Aug 2011 by • 9 answers
Since starting Arimidex 5 months ago, I have developed arthritis in my left knee which is rapidly becoming a problem. Anyone else experience this?
Posted 23 May 2013 • 1 answer
Posted 3 Mar 2014 by • 2 answers
i have been on arimidex for 1 year and have start feeling achy all over and experience extreme exhaustiong for several months. i am aware of aches and pains as a side effect but should i feel so exhausted all of the time?
Posted 4 Sep 2010 by • 6 answers
I have been taking Arimidex for 3 years. For the last 6 months I have been treated for recurring yeast infections, all to no avail. Yesterday, more test results indicated 'no yeast' - best guess now is 'lichen sclerosis'. Is this a common side effect?
Posted 13 May 2013 by • 5 answers
... stopped taking as at end of my Breast Cancer Treatment and starting to feel terrible. Sickness, aching, light headed etc. Anyone know if this is normal and how long it will last?
Posted 24 Feb 2014 by • 3 answers
I have been taking arimidex for a little over a year and would like to know what kind of supplements in addition to exercise help with side affects... Also have having issues with red lines on face? Do you think it could be related to arimidex?
What is the difference between Arimidex and Anastrazole other then being cheaper for me the consume?
Posted 3 Aug 2010 by • 1 answer
Is there anything I should worry about, as far as side affects due to generic brand verus brand name?
Posted 3 Jan 2011 by • 3 answers
Posted 20 Apr 2011 by • 2 answers
I was recently diagnosed with breast cancer. I had a lumpectomy one month ago with clean margins and 1 out of 7 nodes positive. My HER2 was negative and my Oncotype DX was 23 (intermediate risk of recurrence). After 6 weeks of radiation, I will start on Arimidez. I have read about all of the side ...
Posted 19 Mar 2014 by • 4 answers
I've been on arimidex for 26 months and the exhaustion and energy level i are awful... used to walk 2 miles a day ... now getting up in the morning together with the joint pain is an effort in itself. I have heard acupuncture can help... any comments that it can help... Thanks, Elaine
Posted 6 Jan 2010 • 1 answer
Started with Arimidex but after 4 weeks of either diarrhea all week or constipation all week combined with fatigue & flatulence put on Femara. Femara fatigue better but upset stomach, flatulence (very stinky) and stomach always upset. Even if I cut back on eating it still there. Tried it at ...
Results for 'I have taken Arimidex,Aromasin,and Exemestane totaling 5 years. I recently finished and
Posted 24 Oct 2012 by • 3 answers
... would like to know how long it takes for some of the side effects to disappear such as insomnia,joint aches, bone aches, and impaired gait?'
Posted 25 Jun 2015 by • 2 answers
I am a 50yr old woman and am 2.5 years post-op stage 2, hormone receptor positive breast cancer. I had no chemo, only accelerated radiation treatment following surgery. Because of a total hysterectomy 10 years ago and now being deprived of any hormones, I take a myriad of medications including- ...
Posted 20 Oct 2009 by • 2 answers
take anything related to hormone therapy. I am having side effects from my Arimidex already so I am very hesitant to take yet another medication that may leave me feeling achy and flu-like as well as the jaw problems associated with Fosamax. Yet I was prescribed Fosamax. I sure could use some ...
Posted 24 Mar 2011 by • 2 answers
I am 80 years old, and am experiencing hair loss. Is this due to prolonged use of Arimidex or just plain old age--no cure for that.
Related Condition Support Groups
Arimidex Patient Information at Drugs.com
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)